Volume 24, Issue 2
Modified Morley Element Method for a Fourth Order Elliptic Singular Perturbation Problem

Ming Wang, Jin-Chao Xu & Yu-Cheng Hu

J. Comp. Math., 24 (2006), pp. 113-120.

Published online: 2006-04

Preview Full PDF 114 1841
Export citation
  • Abstract

This paper proposes a modified Morley element method for a fourth order elliptic singular perturbation problem. The method also uses Morley element or rectangle Morley element, but linear or bilinear approximation of finite element functions is used in the lower part of the bilinear form. It is shown that the modified method converges uniformly in the perturbation parameter.

  • Keywords

Morley element Singular perturbation problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-113, author = {}, title = {Modified Morley Element Method for a Fourth Order Elliptic Singular Perturbation Problem}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {2}, pages = {113--120}, abstract = { This paper proposes a modified Morley element method for a fourth order elliptic singular perturbation problem. The method also uses Morley element or rectangle Morley element, but linear or bilinear approximation of finite element functions is used in the lower part of the bilinear form. It is shown that the modified method converges uniformly in the perturbation parameter. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8738.html} }
TY - JOUR T1 - Modified Morley Element Method for a Fourth Order Elliptic Singular Perturbation Problem JO - Journal of Computational Mathematics VL - 2 SP - 113 EP - 120 PY - 2006 DA - 2006/04 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8738.html KW - Morley element KW - Singular perturbation problem AB - This paper proposes a modified Morley element method for a fourth order elliptic singular perturbation problem. The method also uses Morley element or rectangle Morley element, but linear or bilinear approximation of finite element functions is used in the lower part of the bilinear form. It is shown that the modified method converges uniformly in the perturbation parameter.
Ming Wang, Jin-Chao Xu & Yu-Cheng Hu . (1970). Modified Morley Element Method for a Fourth Order Elliptic Singular Perturbation Problem. Journal of Computational Mathematics. 24 (2). 113-120. doi:
Copy to clipboard
The citation has been copied to your clipboard